# SDR DHL2007788001

- Difficulty date: January 18, 2007
- Submitted: January 21, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,534 hours, 38,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP SHOW DISBONDED SPOT TEMPORARY  REPAIR FROM TE OUTBOARD END.  REMOVED DELAMINATED AREA APPROX 9.75" BY 3.8" (UPPER SKIN) AND 3" BY 8.6" (LOWER SKIN), CLEANED AND PREPPED REPAIR AREA TO BOND.  FABRICATED UPPER FILLER (9.75" BY 3.9") UPPER DOUBLER (12.75" BY 5.4") FROM .016 7075T6 PO NR 9003989 AND LOWER FILLER (3" BY 8.6") AND DOUBLER (4.5" BY 11.6") ANODIZED, PRIMED, AND APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20 PARA'S 7, 8, 14, 15, AND 18 FIG 3 AND 57-40-2 FIG 3.  INSTALLED FILLERS AND DOUBLERS AND CURED REPAIR AREA (2 STAGE CURES) IAW B727 SRM 51-40-20 PARA 20 FIG 12 AND 51-40-24 FIG 2.  FINISHED REPAIR AREAS IAW B727 SRM 51-40-20 PARA'S 21, 22 AND 51-40-24 FIG 2 AND MM 51-20-00.
